Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cymbalta+nevirapine+lamivudine+viread
Mar 24, 2010

Dear doctor ,I was prescribed by my psiquiatric Cymbalta(duloxetine) for my depression since paroxetine was not working all rihgt.I would really like to knoe if this drug has any interaction witn the antiretrivirals I am taking which are :nevirapine+viread+lamivudine).I am doing very well with this combo and my cd 4 is 870 e CV undetectabele and I am afraid this med(cymbalta)may affect my good condition concerning to HIV.Thank you for you attention and time.

Response from Dr. Henry

Generaly Cymbalta can be taken safely with your nevirapine based regimeln in my experience and to my knowledge. If any reader knows of a concern (still needs to be reasonably monitored) please post experience or a reference. KH



Previous
How can I avoid lipodistrophy
Next
hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement